Advertisement

Lobachevskii Journal of Mathematics

, Volume 36, Issue 4, pp 426–433 | Cite as

Classes of structures and their generic limits

Article

Abstract

We consider an influence of potential structures for diagrams in generic constructions to their topological limits. The structures for intersections of neighborhoods and cardinalities of these intersections are defined.

Keywords and phrases

generic class generic structure generic limit neighborhood 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Fraïssé, Theory of Relations (Amsterdam, North-Holland, 1986).MATHGoogle Scholar
  2. 2.
    E. Hrushovski, A Stable ℵ0-Sategorical Pseudoplane (Jerusalem, Hebrew University, 1988).Google Scholar
  3. 3.
    E. Hrushovski, Israel J. of Mathematics 79 (1992).Google Scholar
  4. 4.
    E. Hrushovski, Combinatorica 12 (1992).Google Scholar
  5. 5.
    E. Hrushovski, Annals of Pure and Applied Logic 62 (1993).Google Scholar
  6. 6.
    E. Hrushovski, B. Zil’ber, J. of AmericanMathematical Society 9 (1996).Google Scholar
  7. 7.
    J. T. Baldwin, N. Shi, Annals of Pure and Applied Logic 79 (1996).Google Scholar
  8. 8.
    S. V. Sudoplatov, Algebra and Logic 46 (2007).Google Scholar
  9. 9.
    S. V. Sudoplatov, The Lachlan Problem (Novosibirsk, NSTU, 2009).Google Scholar
  10. 10.
    S. V. Sudoplatov, Classification of Countable Models of Complete Theories (Novosibirsk, NSTU, 2014).Google Scholar
  11. 11.
    G. Hjorth, A. S. Kechris, Annals of Pure and Applied Logic 82 (1996).Google Scholar
  12. 12.
    M. Benda, Fundamenta Mathematicae 81 (1974).Google Scholar
  13. 13.
    A. N. Gavryushkin, Reports of Irkutsk State University. Series “Mathematics” 3 (2010) [in Russian].Google Scholar
  14. 14.
    S. Shelah, Classification Theory and the Number of Non-Isomorphic Models (Amsterdam, North-Holland, 1990).MATHGoogle Scholar
  15. 15.
    B. Hart, E. Hrushovski, M. S. Laskowski, Annals of Mathematics 152 (2000).Google Scholar
  16. 16.
    K. Zh. Kudaibergenov, Siberian Advances inMathematics 3 (1993).Google Scholar
  17. 17.
    K. Zh. Kudaibergenov, American Mathematical Society Translations 195 (1999).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State Technical UniversityNovosibirskRussia
  3. 3.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations